Addendum to: Multilevel dual approach for pricing American style derivatives. Belomestny, D., Joshi, M., & Schoenmakers, J. Finance and Stochastics, 19(3):681-684, 2015. cited By 1
Paper doi bibtex @ARTICLE{Belomestny2015681,
author={Belomestny, D. and Joshi, M. and Schoenmakers, J.},
title={Addendum to: Multilevel dual approach for pricing American style derivatives},
journal={Finance and Stochastics},
year={2015},
volume={19},
number={3},
pages={681-684},
doi={10.1007/s00780-015-0267-x},
note={cited By 1},
url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84937814472&doi=10.1007%2fs00780-015-0267-x&partnerID=40&md5=de8f7379b196bce8cef4d1456d6798ee},
document_type={Article},
source={Scopus},
}
Downloads: 0
{"_id":"Ruavp7muL3goMo3Bt","bibbaseid":"belomestny-joshi-schoenmakers-addendumtomultileveldualapproachforpricingamericanstylederivatives-2015","downloads":0,"creationDate":"2018-10-20T06:25:38.179Z","title":"Addendum to: Multilevel dual approach for pricing American style derivatives","author_short":["Belomestny, D.","Joshi, M.","Schoenmakers, J."],"year":2015,"bibtype":"article","biburl":"https://dl.dropboxusercontent.com/s/wix8rq481ia4o12/scopus.bib","bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Belomestny"],"firstnames":["D."],"suffixes":[]},{"propositions":[],"lastnames":["Joshi"],"firstnames":["M."],"suffixes":[]},{"propositions":[],"lastnames":["Schoenmakers"],"firstnames":["J."],"suffixes":[]}],"title":"Addendum to: Multilevel dual approach for pricing American style derivatives","journal":"Finance and Stochastics","year":"2015","volume":"19","number":"3","pages":"681-684","doi":"10.1007/s00780-015-0267-x","note":"cited By 1","url":"https://www.scopus.com/inward/record.uri?eid=2-s2.0-84937814472&doi=10.1007%2fs00780-015-0267-x&partnerID=40&md5=de8f7379b196bce8cef4d1456d6798ee","document_type":"Article","source":"Scopus","bibtex":"@ARTICLE{Belomestny2015681,\nauthor={Belomestny, D. and Joshi, M. and Schoenmakers, J.},\ntitle={Addendum to: Multilevel dual approach for pricing American style derivatives},\njournal={Finance and Stochastics},\nyear={2015},\nvolume={19},\nnumber={3},\npages={681-684},\ndoi={10.1007/s00780-015-0267-x},\nnote={cited By 1},\nurl={https://www.scopus.com/inward/record.uri?eid=2-s2.0-84937814472&doi=10.1007%2fs00780-015-0267-x&partnerID=40&md5=de8f7379b196bce8cef4d1456d6798ee},\ndocument_type={Article},\nsource={Scopus},\n}\n\n","author_short":["Belomestny, D.","Joshi, M.","Schoenmakers, J."],"key":"Belomestny2015681","id":"Belomestny2015681","bibbaseid":"belomestny-joshi-schoenmakers-addendumtomultileveldualapproachforpricingamericanstylederivatives-2015","role":"author","urls":{"Paper":"https://www.scopus.com/inward/record.uri?eid=2-s2.0-84937814472&doi=10.1007%2fs00780-015-0267-x&partnerID=40&md5=de8f7379b196bce8cef4d1456d6798ee"},"downloads":0},"search_terms":["addendum","multilevel","dual","approach","pricing","american","style","derivatives","belomestny","joshi","schoenmakers"],"keywords":[],"authorIDs":["5bcadb57670c7d1000000031"],"dataSources":["vQKio3LnBsNMBLQEL"]}